# SDR 6WA200440101

- Difficulty date: July 11, 2004
- Submitted: August 10, 2004
- Operation: Air carrier
- Aircraft: N470ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7927
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: Illuminated
- Location: Lt A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FOUND LEFT PACK HIGH PRESSURE CAS MESSAGE.  (M)
